Carregant...
Carregant...

Vés al contingut (premeu Retorn)

On the determining number and the metric dimension of graphs

Autor
Cáceres, J.; Garijo, D.; Puertas, M. Luz; Seara, C.
Tipus d'activitat
Article en revista
Revista
Electronic journal of combinatorics
Data de publicació
2010-04-19
Volum
17
Número
1
Pàgina inicial
1
Pàgina final
20
Repositori
http://hdl.handle.net/2117/8743 Obrir en finestra nova
URL
http://www.combinatorics.org/Volume_17/PDF/v17i1r63.pdf Obrir en finestra nova
Resum
This paper initiates a study on the problem of computing the difference between the metric dimension and the determining number of graphs. We provide new proofs and results on the determining number of trees and Cartesian products of graphs, and establish some lower bounds on the difference between the two parameters.
Citació
Cáceres, J. [et al.]. On the determining number and the metric dimension of graphs. "Electronic journal of combinatorics", 19 Abril 2010, vol. 17, núm. 1, p. 1-20.
Grup de recerca
CGA -Computational Geometry and Applications

Participants

  • Cáceres, Jose  (autor)
  • Garijo Royo, Delia  (autor)
  • Puertas González, María Luz  (autor)
  • Seara Ojea, Carlos  (autor)

Arxius